Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71396
標題: MEAN ERGODICITY OF REGULARIZED SOLUTION FAMILIES
作者: Li, Y.C.
關鍵字: (a, k)-Regularized resolvent family;(C(0))-Semigroup;n-Times;integrated semigroup;A-Ergodic net;Abstract mean ergodic theorem;resolvent families;semigroups;equations;theorems;rates;perturbation;stability;limits
Project: Taiwanese Journal of Mathematics
期刊/報告no:: Taiwanese Journal of Mathematics, Volume 14, Issue 3B, Page(s) 1117-1133.
摘要: 
We study the mean ergodicity of resolvent families and give a general theorem for nondensely defined generator. In particular, it is applied to n-times integrated semigroups.
URI: http://hdl.handle.net/11455/71396
ISSN: 1027-5487
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.